Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 285, Number 6, Pages 1325–1327 (Mi dan8820)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

A large class of Green formulas and conservation laws

N. G. Marchuk

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (314 kB)

English version:
Doklady Mathematics, 1985, 32, 892–894

Bibliographic databases:
UDC: 517.944
Received: 19.11.1984

Citation: N. G. Marchuk, “A large class of Green formulas and conservation laws”, Dokl. Akad. Nauk SSSR, 285:6 (1985), 1325–1327; Dokl. Math., 32 (1985), 892–894

Citation in format AMSBIB
\Bibitem{Mar85}
\by N.~G.~Marchuk
\paper A large class of Green formulas and conservation laws
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 285
\issue 6
\pages 1325--1327
\mathnet{http://mi.mathnet.ru/dan8820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=823370}
\zmath{https://zbmath.org/?q=an:0602.35018}
\transl
\jour Dokl. Math.
\yr 1985
\vol 32
\pages 892--894


Linking options:
  • http://mi.mathnet.ru/eng/dan8820
  • http://mi.mathnet.ru/eng/dan/v285/i6/p1325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Pyatkov, “Boundary Value Problems for Some Classes of Singular Parabolic Equations”, Siberian Adv. Math., 14:3 (2004), 63–125  mathnet  mathscinet  zmath
    2. I. E. Egorov, E. S. Efimova, “A modified Galerkin method for semilinear parabolic equation with changing time direction”, J. Math. Sci., 228:4 (2018), 372–379  mathnet  crossref  crossref
    3. I. M. Petrushko, M. I. Petrushko, “O pervoi smeshannoi zadache dlya vyrozhdayuschikhsya parabolicheskikh uravnenii s menyayuschimsya napravleniem vremeni”, Matematicheskie zametki SVFU, 23:1 (2016), 67–78  mathnet  elib
    4. S. V. Popov, “Kraevaya zadacha Zhevre dlya uravneniya tretego poryadka”, Matematicheskie zametki SVFU, 24:1 (2017), 43–56  mathnet  elib
  • Number of views:
    This page:40
    Full text:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021